Publications of the Faculty of Mathematics


Showing entries 1451 - 1500 out of 5227

2021


Auinger, Karl ; Kudryavtseva, Ganna ; B. Szendrei, Mária . / F-inverse monoids as algebraic structures in enriched signature. In: Indiana University Mathematics Journal. 2021 ; Vol. 70, No. 5. pp. 2107-2131.

Ulovec, Andreas ; Novotna, Jarmila. / From concept to teaching unit: Creating ICT-supported mathematics teaching units based on multicultural-classroom-aware concepts. Proceedings of the 20th European Conference on e-Learning. Reading : Academic Conferences and Publishing International Limited, 2021. pp. 486-494

Dorner, Christian. / Fun with flags – a problem set for dynamic geometry environments. In: International Journal of Mathematical Education in Science and Technology. 2021 ; Vol. 52, No. 10. pp. 1557-1576.

Faucher, Florian. / hawen: time-harmonic wave modeling and inversion using hybridizable discontinuous Galerkin discretization. In: Journal of Open Source Software. 2021 ; Vol. 6, No. 57. pp. 2699.

Zank, Marco. / Higher-order space-time continuous galerkin methods for the wave equation. 14th WCCM-ECCOMAS Congress 2020. Vol. 700 2021. pp. 1-10 (WCCM-ECCOMAS Congress).

Bot, Radu Ioan ; Grad, Sorin Mihai ; Meier, Dennis et al. / Inducing strong convergence of trajectories in dynamical systems associated to monotone inclusions with composite structure. In: Advances in Nonlinear Analysis. 2021 ; Vol. 10. pp. 450-476.

Krattenthaler, Christian ; Merca, Mircea ; Radu, Cristian Silviu. / Infinite Product Formulae for Generating Functions for Sequences of Squares. Transcendence in Algebra, Combinatorics, Geometry and Number Theory - TRANS19 – Transient Transcendence in Transylvania, Revised and Extended Contributions. editor / Alin Bostan ; Kilian Raschel. Brasov : Springer, 2021. pp. 193-236 (Springer Proceedings in Mathematics and Statistics, Vol. 373).

Bartl, Daniel ; Eckstein, Stephan ; Kupper, Michael. / Limits of random walks with distributionally robust transition probabilities. In: Electronic Communications in Probability. 2021 ; Vol. 26. pp. 1-13.

Rowland, Eric ; Yassawi, Reem ; Krattenthaler, Christian. / Lucas congruences for the apÉry numbers modulo p2. In: Integers. 2021 ; Vol. 21. pp. 1-15.

Ulovec, Andreas ; Novotna, Jarmila. / Materials for teaching mathematics to upper secondary migrant or minority students. Exploring new ways to connect: Proceedings of the Eleventh International Mathematics Education and Society Conference. editor / David Kollosche. tredition, 2021. pp. 1033-1042

Albeverio, Sergio (Editor) ; Giordano, Paolo (Editor) ; Vancheri, Alberto (Editor). / Metodi e Modelli Matematici per le Dinamiche Urbane. 1. ed. Milano : Springer, 2021. (Unitext - Matematica per il 3 + 2, Vol. 128).

Exl, Lukas ; Suess, Dieter ; Schrefl, Thomas. / Micromagnetism. Handbook of Magnetism and Magnetic Materials. editor / J.M.D. Coey ; Stuart S.P. Parkin. Vol. 1 1. ed. Cham : Springer International Publishing AG , 2021. pp. 347-390

Fajardo, M. D. ; Grad, S. M. ; Vidal, J. / New duality results for evenly convex optimization problems. In: Optimization. 2021 ; Vol. 70, No. 9. pp. 1837-1858.

Gröchenig, Karlheinz. / New function spaces associated to representations of nilpotent lie groups and generalized time-frequency analysis. In: Journal of Lie Theory. 2021 ; Vol. 31, No. 3. pp. 659-680.

Eskew, Monroe. / Nonregular ideals. In: Fundamenta Mathematicae. 2021 ; Vol. 254, No. 2. pp. 121-131.

Sodini, Giacomo Enrico ; Martini, Mattia. / Numerical methods for a system of coupled Cahn-Hilliard equations. In: Communications in Applied and Industrial Mathematics. 2021.

Geist, Moritz ; Petersen, Philipp Christian ; Raslan, Mones et al. / Numerical Solution of the Parametric Diffusion Equation by Deep Neural Networks. In: Journal of Scientific Computing. 2021 ; Vol. 88, No. 1.

Feichtinger, Hans G. ; Nicola, Fabio ; Trapasso, S. Ivan. / On Exceptional Times for Pointwise Convergence of Integral Kernels in Feynman–Trotter Path Integrals. Anomalies in Partial Differential Equations. Springer-Verlag Italia s.r.l., 2021. pp. 293-311 (Springer INdAM Series, Vol. 43).

Martin, Calin Iulian ; Basu, Biswajit ; Chen, Lin. / On rotational flows with discontinuous vorticity beneath steady water waves near stagnation. In: Journal of Fluid Mechanics. 2021 ; Vol. 912.

Neretin, Yurii. / On spherical unitary representations of groups of spheromorphisms of Bruhat–Tits trees. In: Groups, Geometry, and Dynamics. 2021 ; Vol. 15, No. 3. pp. 801–824.

Friedman, Sy-David ; Soukup, Daniel Tamas. / On the complexity of classes of uncountable structures: trees on ℵ1. In: Fundamenta Mathematicae. 2021 ; Vol. 253, No. 2. pp. 175-196.

Constantin, Adrian ; Johnson, Robin. / On the propagation of waves in the atmosphere. In: Proceedings of the Royal Society of London A: Mathematical, Physical and Engineering Sciences. 2021 ; Vol. 477, No. 2250.

Dong, Zhaonan ; Mascotto, Lorenzo. / On the Suboptimality of the P-Version Discontinuous Galerkin Methods for First Order Hyperbolic Problems. 14th WCCM-ECCOMAS Congress 2020: virtual congress, 11-15 January, 2021. Vol. 700 Barcelona : International Centre for Numerical Methods in Engineering (CIMNE), 2021. pp. 1-8

Weber, Jörg. / Optimal control of the two-dimensional Vlasov-Maxwell system. In: ESAIM - Control, Optimisation and Calculus of Variations. 2021 ; Vol. 27.

Breger, Anna ; Ramos LLorden, Gabriel ; Vegas Snachez-Ferrero, Gonzalo et al. / Orthogonal projections for image quality analyses applied to MRI. Proceedins in Applied Mathematics and Mechanics (PAMM). Vol. 20 1. ed. 2021.

Neretin, Yurii. / Polyhomomorphisms of locally compact groups. In: Sbornik Mathematics. 2021 ; Vol. 212, No. 2. pp. 185-210.

Ableitinger, Christoph. / Populationsgenetik – von Gregor Mendel bis Mutation und Selektion. Neue Materialien für einen realitätsbezogenen Mathematikunterricht 7. editor / Hans Humenberger ; Berthold Schuppar. Vol. 7 Springer, 2021. pp. 1-10

Schreier-Aigner, Florian ; Frieden, Gabriel. / qRSt: A probabilistic Robinson-Schensted correspondence for Macdonald polynomials. Proceedings of the 33rd Conference on Formal Power Series and Algebraic Combinatorics (Ramat Gan). 2021.

Kostenko, Aleksey ; Nicolussi, Noema. / Quantum graphs on radially symmetric antitrees. In: Journal of Spectral Theory. 2021 ; Vol. 11, No. 2. pp. 411-460.

Faucher, Florian ; Maarten, de Hoop ; Scherzer, Otmar. / Reciprocity-gap misfit functional for Distributed Acoustic Sensing, combining data from passive and active sources. In: Geophysics. 2021 ; Vol. 86, No. 2. pp. R211–R220.

Bartl, Daniel ; Drapeau, Samuel ; Obloj, Jan et al. / Robust uncertainty sensitivity analysis. In: Proceedings of the Royal Society of London A: Mathematical, Physical and Engineering Sciences. 2021.

Miller, Benjamin ; Geschke, Stefan ; Grebík, Jan. / Scrambled Cantor sets. In: Proceedings of the American Mathematical Society. 2021 ; Vol. 149, No. 10. pp. 4461-4468.

Ngoc Son, Duong. / Semi-isometric immersions of CR manifolds into Kähler manifolds and applications. In: Scuola Normale Superiore di Pisa. Annali. Classe di Scienze. 2021 ; Vol. 22, No. 2. pp. 957-987.

Beiglböck, Mathias ; Juillet, Nicolas. / Shadow couplings. In: Transactions of the American Mathematical Society. 2021 ; Vol. 374, No. 7. pp. 4973-5002.

Bruin, Henk ; Melbourne, Ian ; Terhesiu, Dalia. / Sharp polynomial bounds on decay of correlations for multidimensional nonuniformly hyperbolic systems and billiards. In: Annales Henri Lebesgue. 2021 ; Vol. 4. pp. 407-451.

Müller, Sandra ; Lücke, Philipp. / Sigma_1-definability at higher cardinals: Thin sets, almost disjoint families and long well-orders. In: Forum of Mathematics, Sigma. 2021.

Rainer, Armin ; Parusinski, Adam. / Sobolev lifting over invariants. In: Symmetry, Integrability and Geometry: Methods and Applications. 2021 ; Vol. 17.

Martin, Calin Iulian. / Some Explicit Solutions to the Three-Dimensional Nonlinear Water Wave Problem. In: Journal of Mathematical Fluid Mechanics. 2021 ; Vol. 23, No. 2.

Grobner, Harald ; Lin, Jie. / Special values of L-functions and the refined Gan-Gross-Prasad conjecture. In: American Journal of Mathematics. 2021 ; Vol. 143, No. 3. pp. 859-937.

Scarpa, Luca ; Stefanelli, Ulisse. / Stochastic PDEs via convex minimization. In: Communications in Partial Differential Equations. 2021 ; Vol. 46, No. 1. pp. 66-97.

Ngoc Son, Duong ; Lamel, Bernhard. / The CR Ahlfors derivative and a new invariant for spherically equivalent CR maps. In: Annales de l'Institut Fourier. 2021 ; Vol. 71, No. 5. pp. 2137 - 2167.

Blauberger, Michael ; Heindlmaier, Anita ; Hofmarcher, Paul et al. / The differentiated politicization of free movement of people in the EU. A topic model analysis of press coverage in Austria, Germany, Poland and the UK. In: Journal of European Public Policy. 2021 ; Vol. 30, No. 2. pp. 291-314.

Scarpa, Luca ; Stefanelli, Ulisse. / THE ENERGY-DISSIPATION PRINCIPLE FOR STOCHASTIC PARABOLIC EQUATIONS. In: Advances in Mathematical Sciences and Applications. 2021 ; Vol. 30, No. 2. pp. 429-452.

Banakh, Taras ; Bardyla, Serhii ; Gutik, Oleg. / The Lawson number of a semitopological semilattice. In: Semigroup Forum. 2021 ; Vol. 103, No. 1. pp. 24-37.

Zank, Marco. / The Newmark Method and a Space–Time FEM for the Second–Order Wave Equation. Numerical Mathematics and Advanced Applications ENUMATH 2019: European Conference, Egmond aan Zee, The Netherlands, September 30 - October 4. editor / Fred J. Vermolen ; Cornelius Vuik. Cham : Springer, 2021. pp. 1225-1233 (Lecture Notes in Computational Science and Engineering, Vol. 139).

Berestycki, Nathanael ; Cerf, Raphael. / The random walk penalised by its range in dimension d ≥ 3. In: Annales Henri Lebesgue. 2021 ; Vol. 4 . pp. 1-79.

Bétermin, Laurent. / Theta functions and optimal lattices for a grid cells model. In: SIAM Journal on Applied Mathematics. 2021 ; Vol. 81, No. 5. pp. 1931–1953.

Novotna, Jarmila ; Moraova, Hana ; Ulovec, Andreas. / Three pillars for creation of teaching units for heterogeneous classes – are they suitable for elementary mathematics lessons?. International Symposium Elementary Mathematics Teaching: Broadening experiences in elementary school mathematics. Prag, 2021. pp. 320-328

Almi, Stefano ; Stefanelli, Ulisse. / Topology optimization for incremental elastoplasticity : A phase-field approach. In: SIAM Journal on Control and Optimization. 2021 ; Vol. 59, No. 1. pp. 339-364.

Showing entries 1451 - 1500 out of 5227